# SDR SWAA2022012712857

- Difficulty date: June 19, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 35,478 hours, 17,650 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD 221BF O/B AFT CORNER TANG IS DAMAGED. / REPAIRED DAMAGED O/B AFT CORNER TANG ON FWD FLOOR BOARD 221BF IAW SRM 53-00-50-2R-9. 57066U
